# SDR SWIA202308280004

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 37,964 hours, 27,864 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1198898 : FORWARD RIGHT WINDSCREEN IS CRACKING FROM THE BASE TO ABOUT A THIRD OF THE WAY UP. (FLT 9913 FILED CLOSED)INSTALLED RH WINDSHIELD PER AMM 56-11-01 AND TASK CARD 56-220-1000 SKY CRJ 700 COCKPIT WINDSHIELD INSTALLATION.PERFORMED OPERATIONAL TEST OF THE WINDSHIELD TEMP CONTROLLERS IAW AMM 30-41-06. LEAK CHECK GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME.REFERENCE CP 27073495 FOR REMOVAL OF RH WINDSHIELD.
